# SDR C2XA00IA176

- Difficulty date: June 29, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145
- Aircraft serial: 145005
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 14578027001
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT THRUST REVERSER WAS FOUND TO BE CRACKED WITH SHEARED RIVETS ABOVE AND FORWARD OF PANEL 426SL.  MAINTENANCE STOP DRILLED THE CRACK AND INSTALLED A DOUBLER REPAIR.  (M)
